MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-318
Medical Device Problem Codes Device Damaged Prior to Use (2284); Separation Problem (4043)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a brand new medium srom 18mm poly was opened and the poly was disassociated from the medal hinge.Poly was in two pieces as was unusable.A surgical delay of 20 minutes was noted.Doe: (b)(6) 2018.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: the received device was forwarded to raynham quality engineer for evaluation.Review of the received device revealed the device was disassembled, however, noted damage consistent with suspected use of excessive force was identified.The need for corrective action was not established.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected: h6 (patient,device).No code available (3191) is used to capture surgery prolonged.

Brand Name
LPS UNIV TIB HIN INS MED 18MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8189157
Report Number1818910-2018-78972
Device Sequence Number13928422
Product Code KRO
UDI-Device Identifier10603295079606
UDI-Public10603295079606
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-318
Device Catalogue Number198727318
Device Lot NumberBFAOVYL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/04/2019
06/12/2019
09/23/2020
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/07/2019
07/11/2019
09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age72 YR